CureZone   Log On   Join
Re: Threelac and nausea/fever
 
vldapost Views: 1,332
Published: 16 years ago
 
This is a reply to # 286,522

Re: Threelac and nausea/fever


I have the same flu-like simptoms after 2-3 weeks of taking threelac.....high fever,sinus infections(green mucus and blood in mucus!)I thought I was dieing!It lasts about 3-4 weeks!After 1 year of taking threelac I will not buy it anymore....let's see what's going on without threelac.....Vlad.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

3.531 sec, (1)